Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 33, Number 2

Cohomologie $p$-adique de la tour de Drinfeld$:$ le cas de la dimension $1$
Pierre Colmez, Gabriel Dospinescu and Wiesława Nizioł.
J. Amer. Math. Soc. 33 (2020), 311-362
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weak functoriality of Cohen-Macaulay algebras
Yves André.
J. Amer. Math. Soc. 33 (2020), 363-380
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the measure of maximal entropy for finite horizon Sinai Billiard maps
Viviane Baladi and Mark F. Demers.
J. Amer. Math. Soc. 33 (2020), 381-449
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Residually finite rationally solvable groups and virtual fibring
Dawid Kielak.
J. Amer. Math. Soc. 33 (2020), 451-486
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Rigid continuation paths I. Quasilinear average complexity for solving polynomial systems
Pierre Lairez.
J. Amer. Math. Soc. 33 (2020), 487-526
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Strongly anisotropic type II blow up at an isolated point
Charles Collot, Frank Merle and Pierre Raphaël.
J. Amer. Math. Soc. 33 (2020), 527-607
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions